The saga continues, my face has been in a sad state ever since the period I used Eumora. I've been going thru product after product to get my face to calm down. I tried ampoules and it worked for a while but from the second to the fourth bottle onwards, I see no visible results so I stopped and tried Dermadex. Dermadex also didn't show very satisfactory results so I ended up seeking medical help from a well known skin specialist in Subang. The doctor prescribed some pills and gel for my face.
I started on the pill by mixing it with water as usual but the bitter taste was terrible! I almost forgot how nasty it tasted since I hardly visit the doctor for anything. Even when I had the fever, I threw the meds aside because Paracetamol didn't help as much as the usual meds that are prescribed. Sadly, I can't eat the usual fever pills since I'm allergic to the drug used in them.
So when it came to this pill for my acne, I thought 'hey it looks small, why not cut it in half just for a start' It still looked kinda big to me @@;; and I had to mentally prepare myself ;_;, I then put half the pill on the base of my tongue and swallowed a big gulp of water, and YES! I made it! *o* I swallowed it! *o* No trouble with the next half of the pill. I tried to swallow the whole pill the next day and I did it! *_* I've never felt so proud of myself and after 6 years of being afraid of pills, I did itttt!!!!
Just as I thought, hey no more problems now that I've learned to swallow pills *_*V, they decided to come back and slap me in the face. Ok not literally, the problem started on Tuesday. I ate my pill before heading out to buy lunch, by the time I reached back in office, I started feeling a little nauseous so I called it a half day and went home to get some rest. My stomach started doing flip flops for the rest of the day but I got my appetite back during supper LOL. On Wednesday, the usual routine of eating my pill before heading out to buy lunch. After buyiing my food, my stomach started to feel uneasy and something was making its way up ;_;. I wanted to rush drive back to office but something told me to just sit at the side and take deep breaths to push it back down lol. Failed sia, my stomach scrunched up and I vomited out what's left of the pill. Amazing enough, my breakfast decided to stay in so I didn't vomit much but my stomach feels so cramped after scrunching up to barf the contents of one miserable pill =_=.
Some people think that I'm just really traumatized to swallow pills, some say I'm allergic to it. Who knows, I'm having another appointment with my doc after Raya and I expect my meds to be replaced without extra charge. I'm back to using the gel they gave to nurse my cysts and Dermadex for my pimples. Thinking of ditching all my skin care products and start fresh with Artistry's skin care range. They have a 90 day money back guarantee after all so there's nothing to lose =)